April  2015, 11(2): 365-380. doi: 10.3934/jimo.2015.11.365

Credibility models with dependence structure over risks and time horizon

1. 

Department of Mathematics, Shanghai Maritime University, Shanghai, China

2. 

Center of International Finance and Risk Management, Department of Statistics and Actuarial Science, East China Normal University, Shanghai, China

Received  November 2012 Revised  March 2014 Published  September 2014

In this paper, the Bühlmann and Bühlmann-Straub's credibility models with a type of dependence structures over risks and over time are discussed. The inhomogeneous and homogeneous credibility estimators of risk premium were derived. The inhomogeneous credibility estimators for the existing credibility models with common effects are extended to slightly more general versions. The results obtained shake the classical meaning of the term ``credibility premiums''.
Citation: Weizhong Huang, Xianyi Wu. Credibility models with dependence structure over risks and time horizon. Journal of Industrial and Management Optimization, 2015, 11 (2) : 365-380. doi: 10.3934/jimo.2015.11.365
References:
[1]

C. Bolancé, M. Guillén, M. Denuit and J. Pinquet, Bonus-malus scales in segmented tariffs with stochastic migration between segments, Insurance: Mathematics and Economics, 33 (2003), 273-282. doi: 10.1016/S0167-6687(03)00139-2.

[2]

H. Bühlmann, Experience rating and credibility, Astin Bulletin, 4 (1967), 199-207.

[3]

H. Bühlmann and E. Straub, Glaubwüdigkeit für Schadensäze, Bulletin of the Swiss Association of Actuaries, 70 (1970), 111-133.

[4]

H. Bühlmann and A. Gisler, A Course in Credibility Theory and its Applications, Springer, Netherlands, 2005.

[5]

D. R. Dannenburg, Crossed classification credibility models, Transactions of the 25th International Congress of Actuaries, 4 (1995), 1-35.

[6]

J. Dhaene, M. Denuit, M. J. Goovaerts, R. Kaas and D. Vyncke, The concept of comonotonicity in actuarial science and finance: Theory, Insurance: Mathematics and Economics, 31 (2002), 3-33. doi: 10.1016/S0167-6687(02)00134-8.

[7]

J. Dhaene, M. Denuit, M. J. Goovaerts, R. Kaas and D. Vyncke, The concept of comonotonicity in actuarial science and finance: Applications, Insurance: Mathematics and Economics, 31 (2002), 133-161. doi: 10.1016/S0167-6687(02)00135-X.

[8]

J. Dhaene and M. J. Goovaerts, Dependency of risks and stop-loss order, Astin Bulletin, 26 (1996), 201-212.

[9]

E. W. Frees, V. R. Young and Y. Luo, A Longitudinal Date Analysis Interpretation of Credibility models, Insurance: Mathematics and Economics, 24 (1999), 229-247. doi: 10.1016/S0167-6687(98)00055-9.

[10]

E. W. Frees, V. R. Young and Y. Luo, Case studies using panel data models, North American Actuarial Journal, 5 (2001), 24-42. doi: 10.1080/10920277.2001.10596010.

[11]

C. A. Hachemeister, Credibility for regression models with application to trend, In Credibility, theory and application. Proceedings of the Berkeley Actuarial Research Conference on credibility, Academic Press, New York, (1975), 129-169.

[12]

W. S. Jewell, The use of collateral data in credibility theory: A hierarchical model, Giorndle dell'lstituto Italianodegdi Attuari, 38 (1975), 1-16.

[13]

T. Y. Lu and Y. Zhang, Generalized correlation order and stop-loss order, Insurance: mathematics and economics, 35 (2004), 69-76. doi: 10.1016/j.insmatheco.2004.04.003.

[14]

A. Müller, Stop-loss order for portfolios of dependent risks, Insurance: Mathematics and Economics, 21 (1997), 219-223. doi: 10.1016/S0167-6687(97)00032-2.

[15]

M. Pan, R. Wang and X. Wu, On the consistency of credibility premiums regarding Esscher principle, Insurance: Mathematics and Economics, 42 (2008), 119-126. doi: 10.1016/j.insmatheco.2007.01.009.

[16]

O. Purcaru and M. Denuit, On the dependence induced by frequency credibility models, Belgian Actuarial Bulletin, 2 (2002), 73-79.

[17]

O. Purcaru and M. Denuit, Dependence in dynamic claim frequency credibility models, Astin Bulletin, 33 (2003), 23-40. doi: 10.2143/AST.33.1.1037.

[18]

S. S. Wang, V. R. Young and H. H. Panjer, Axiomatic characterization of insurance prices, Insurance: Mathematics and Economics, 21 (1997), 173-183. doi: 10.1016/S0167-6687(97)00031-0.

[19]

L. Wen, X. Wu and X. Zhao, The credibility premiums under generalized weighted loss functions, Journal of Industrial and Management Optimization, 5 (2009), 893-910. doi: 10.3934/jimo.2009.5.893.

[20]

L. Wen, X. Wu and X. Zhou, The credibility premiums for models with dependence induced by common effects, Insurance: Mathematics and Economics, 44 (2009), 19-25. doi: 10.1016/j.insmatheco.2008.09.005.

[21]

X. Wu and X. Zhou, A new characterization of distortion premiums via countable additivity for comonotonic risks, Insurance: Mathematics and Economics, 38 (2006), 324-334. doi: 10.1016/j.insmatheco.2005.09.002.

[22]

K. L. Yeo and E. A. Valdez, Claim dependence with common effects in credibility models, Insurance: Mathematics and Economics, 38 (2006), 609-629. doi: 10.1016/j.insmatheco.2005.12.006.

show all references

References:
[1]

C. Bolancé, M. Guillén, M. Denuit and J. Pinquet, Bonus-malus scales in segmented tariffs with stochastic migration between segments, Insurance: Mathematics and Economics, 33 (2003), 273-282. doi: 10.1016/S0167-6687(03)00139-2.

[2]

H. Bühlmann, Experience rating and credibility, Astin Bulletin, 4 (1967), 199-207.

[3]

H. Bühlmann and E. Straub, Glaubwüdigkeit für Schadensäze, Bulletin of the Swiss Association of Actuaries, 70 (1970), 111-133.

[4]

H. Bühlmann and A. Gisler, A Course in Credibility Theory and its Applications, Springer, Netherlands, 2005.

[5]

D. R. Dannenburg, Crossed classification credibility models, Transactions of the 25th International Congress of Actuaries, 4 (1995), 1-35.

[6]

J. Dhaene, M. Denuit, M. J. Goovaerts, R. Kaas and D. Vyncke, The concept of comonotonicity in actuarial science and finance: Theory, Insurance: Mathematics and Economics, 31 (2002), 3-33. doi: 10.1016/S0167-6687(02)00134-8.

[7]

J. Dhaene, M. Denuit, M. J. Goovaerts, R. Kaas and D. Vyncke, The concept of comonotonicity in actuarial science and finance: Applications, Insurance: Mathematics and Economics, 31 (2002), 133-161. doi: 10.1016/S0167-6687(02)00135-X.

[8]

J. Dhaene and M. J. Goovaerts, Dependency of risks and stop-loss order, Astin Bulletin, 26 (1996), 201-212.

[9]

E. W. Frees, V. R. Young and Y. Luo, A Longitudinal Date Analysis Interpretation of Credibility models, Insurance: Mathematics and Economics, 24 (1999), 229-247. doi: 10.1016/S0167-6687(98)00055-9.

[10]

E. W. Frees, V. R. Young and Y. Luo, Case studies using panel data models, North American Actuarial Journal, 5 (2001), 24-42. doi: 10.1080/10920277.2001.10596010.

[11]

C. A. Hachemeister, Credibility for regression models with application to trend, In Credibility, theory and application. Proceedings of the Berkeley Actuarial Research Conference on credibility, Academic Press, New York, (1975), 129-169.

[12]

W. S. Jewell, The use of collateral data in credibility theory: A hierarchical model, Giorndle dell'lstituto Italianodegdi Attuari, 38 (1975), 1-16.

[13]

T. Y. Lu and Y. Zhang, Generalized correlation order and stop-loss order, Insurance: mathematics and economics, 35 (2004), 69-76. doi: 10.1016/j.insmatheco.2004.04.003.

[14]

A. Müller, Stop-loss order for portfolios of dependent risks, Insurance: Mathematics and Economics, 21 (1997), 219-223. doi: 10.1016/S0167-6687(97)00032-2.

[15]

M. Pan, R. Wang and X. Wu, On the consistency of credibility premiums regarding Esscher principle, Insurance: Mathematics and Economics, 42 (2008), 119-126. doi: 10.1016/j.insmatheco.2007.01.009.

[16]

O. Purcaru and M. Denuit, On the dependence induced by frequency credibility models, Belgian Actuarial Bulletin, 2 (2002), 73-79.

[17]

O. Purcaru and M. Denuit, Dependence in dynamic claim frequency credibility models, Astin Bulletin, 33 (2003), 23-40. doi: 10.2143/AST.33.1.1037.

[18]

S. S. Wang, V. R. Young and H. H. Panjer, Axiomatic characterization of insurance prices, Insurance: Mathematics and Economics, 21 (1997), 173-183. doi: 10.1016/S0167-6687(97)00031-0.

[19]

L. Wen, X. Wu and X. Zhao, The credibility premiums under generalized weighted loss functions, Journal of Industrial and Management Optimization, 5 (2009), 893-910. doi: 10.3934/jimo.2009.5.893.

[20]

L. Wen, X. Wu and X. Zhou, The credibility premiums for models with dependence induced by common effects, Insurance: Mathematics and Economics, 44 (2009), 19-25. doi: 10.1016/j.insmatheco.2008.09.005.

[21]

X. Wu and X. Zhou, A new characterization of distortion premiums via countable additivity for comonotonic risks, Insurance: Mathematics and Economics, 38 (2006), 324-334. doi: 10.1016/j.insmatheco.2005.09.002.

[22]

K. L. Yeo and E. A. Valdez, Claim dependence with common effects in credibility models, Insurance: Mathematics and Economics, 38 (2006), 609-629. doi: 10.1016/j.insmatheco.2005.12.006.

[1]

Qiang Zhang, Ping Chen. Multidimensional balanced credibility model with time effect and two level random common effects. Journal of Industrial and Management Optimization, 2020, 16 (3) : 1311-1328. doi: 10.3934/jimo.2019004

[2]

Limin Wen, Xianyi Wu, Xiaobing Zhao. The credibility premiums under generalized weighted loss functions. Journal of Industrial and Management Optimization, 2009, 5 (4) : 893-910. doi: 10.3934/jimo.2009.5.893

[3]

Ke Ruan, Masao Fukushima. Robust portfolio selection with a combined WCVaR and factor model. Journal of Industrial and Management Optimization, 2012, 8 (2) : 343-362. doi: 10.3934/jimo.2012.8.343

[4]

Shaoyong Lai, Yulan Zhou. A stochastic optimal growth model with a depreciation factor. Journal of Industrial and Management Optimization, 2010, 6 (2) : 283-297. doi: 10.3934/jimo.2010.6.283

[5]

Ruijun Zhao, Yong-Tao Zhang, Shanqin Chen. Krylov implicit integration factor WENO method for SIR model with directed diffusion. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4983-5001. doi: 10.3934/dcdsb.2019041

[6]

Justin P. Peters, Khalid Boushaba, Marit Nilsen-Hamilton. A Mathematical Model for Fibroblast Growth Factor Competition Based on Enzyme. Mathematical Biosciences & Engineering, 2005, 2 (4) : 789-810. doi: 10.3934/mbe.2005.2.789

[7]

Hiroaki Hata, Li-Hsien Sun. Optimal investment and reinsurance of insurers with lognormal stochastic factor model. Mathematical Control and Related Fields, 2022, 12 (2) : 531-566. doi: 10.3934/mcrf.2021033

[8]

Shingo Iwami, Shinji Nakaoka, Yasuhiro Takeuchi. Mathematical analysis of a HIV model with frequency dependence and viral diversity. Mathematical Biosciences & Engineering, 2008, 5 (3) : 457-476. doi: 10.3934/mbe.2008.5.457

[9]

Xiaoming Zheng, Gou Young Koh, Trachette Jackson. A continuous model of angiogenesis: Initiation, extension, and maturation of new blood vessels modulated by vascular endothelial growth factor, angiopoietins, platelet-derived growth factor-B, and pericytes. Discrete and Continuous Dynamical Systems - B, 2013, 18 (4) : 1109-1154. doi: 10.3934/dcdsb.2013.18.1109

[10]

Mostafa Adimy, Fabien Crauste. Modeling and asymptotic stability of a growth factor-dependent stem cell dynamics model with distributed delay. Discrete and Continuous Dynamical Systems - B, 2007, 8 (1) : 19-38. doi: 10.3934/dcdsb.2007.8.19

[11]

Lars Grüne, Luca Mechelli, Simon Pirkelmann, Stefan Volkwein. Performance estimates for economic model predictive control and their application in proper orthogonal decomposition-based implementations. Mathematical Control and Related Fields, 2021, 11 (3) : 579-599. doi: 10.3934/mcrf.2021013

[12]

Roland Pulch. Stability preservation in Galerkin-type projection-based model order reduction. Numerical Algebra, Control and Optimization, 2019, 9 (1) : 23-44. doi: 10.3934/naco.2019003

[13]

Mohammad-Sahadet Hossain. Projection-based model reduction for time-varying descriptor systems: New results. Numerical Algebra, Control and Optimization, 2016, 6 (1) : 73-90. doi: 10.3934/naco.2016.6.73

[14]

Yigui Ou, Wenjie Xu. A unified derivative-free projection method model for large-scale nonlinear equations with convex constraints. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021125

[15]

Kamil Rajdl, Petr Lansky. Fano factor estimation. Mathematical Biosciences & Engineering, 2014, 11 (1) : 105-123. doi: 10.3934/mbe.2014.11.105

[16]

Noriaki Kawaguchi. Maximal chain continuous factor. Discrete and Continuous Dynamical Systems, 2021, 41 (12) : 5915-5942. doi: 10.3934/dcds.2021101

[17]

Jiangyan Peng, Dingcheng Wang. Asymptotics for ruin probabilities of a non-standard renewal risk model with dependence structures and exponential Lévy process investment returns. Journal of Industrial and Management Optimization, 2017, 13 (1) : 155-185. doi: 10.3934/jimo.2016010

[18]

Guangzhou Chen, Xiaotong Zhang. Constructions of irredundant orthogonal arrays. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021051

[19]

K. T. Arasu, Manil T. Mohan. Optimization problems with orthogonal matrix constraints. Numerical Algebra, Control and Optimization, 2018, 8 (4) : 413-440. doi: 10.3934/naco.2018026

[20]

Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electronic Research Announcements, 1998, 4: 35-42.

2021 Impact Factor: 1.411

Metrics

  • PDF downloads (86)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]